delayed periods  this question feed

vanita, 21 April 2013 1:59

I am 40 years old and ever since the birth of my child I started getting heavy periods 10 years back. I have PCOD and adenomyosis. My doctor put me on Birth control pills for 1-2 years. After I stopped taking BCP, my periods have been irregular. First cycle was on time the second was two weeks late and the third was on time ( 26 days) and now fourth has not started. Ever since I stopped taking birth control pills, I had started taking Stri Rasayan vati along with Shilajeet rasayan vati about 4 months back. The medicine helped me to get painless periods, but the flow is still heavy and periods irregular. Recently, I have also noticed a swelling in my underarm on left side. It is causing some pain. So, please tell me what medicines I can take. Does Stri rasayan vati or shilajit rasayan cause swelling in armpit and delay periods.

Tags: Ayurvedic medicines for periods, Delayed, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Divya Stri Rasayana Vati contains aswagandha, shivlingi, putrajeevak, satavari, shilajith, guggulu, arka, loha bhasmam, mulethi, nagakesara, amla, kamal, sharapunka, sveta chandana and pravala pisti. It is a balanced combination and will not delay periods or cause swelling. There are various possibilities for a swelling in the underarm. Please check with your nearest doctor for a clinical examination who will be able to guide you better. The lymph node swelling due to inflammation or infection, lipomas or fibroadenomas are usually benign and left untreated.

You can take Asoka aristam and Pushyanuga churnam for a month and then reviewed.

Include complex carbohydrates, bananas, mango seed powder, beet root, spinach, fiber, pumpkin seeds and lentils. Reduce excess oestrogen foods like broccoli, meat, soya, dairy products and flax seeds. Keeping your weight under control will be beneficial. Please do have regular checkups.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 21 July 2016 11:04

Latest Replies


Dear Mamta Ji, Please stop any Guggul preparations. It increases Heat in the body. Already you have heavy bleeding. Any Ushna Virya (Heat) medicines will increase bleeding. Coming back to what is happening in your body according to Ayurveda- There is blockage in your reproductive System and that is what causing PCOD and Adenomyosis. Once we clear the SROTAS ( Minute Channels) with Proper Ayurveda medicines and Strengthen your entire Reprodictive system, All your problems will be solved. My Prescription- 1. Sukumaram kashayam- 15ml + 45ml warm water- once daily at 7am on empty stomach. 2. Drakshadi Kashayam -10ml + Gudoochyadi Kashayam-10ml + 45 ml warm water- twice daily at 12noon and 6pm on empty stomach. 3. Asokaristam - 15ml + Punarnavasavam-15ml- Twice daily after food.

Incase if your bleeding doesnt stop after 5 days, please take CAPS.AMYSTOP G (AIMIL PHARMACY) - 3 caps 3 times a day until bleeding stops. DIET- STrictly avoid Curd, Spicy, Sour, salty foods, Potato, rajma, Chenna, Green peas, Cabbage and Cauliflower. Please follow these for 1-2 months and then let me know your progress. Regards Dr.G

posted by Dr.GODWIN on 25 July 2016 16:00

i am mamta of 40 years and my mensus delayed from 5 months please suggest me a solution or medicine .suggest me a medicine that help me to start the mensus again .

posted by Guest on 19 July 2016 20:44

Thanks very much. The swelling has gone away with the antibiotics. But I have started taking Kanchanar Guggul as my thryoid level was 2.6, in addition to the synthroid prescribed by my doctor. As I mentioned that since last month I had started taking 2 tabs of Stri Rasayan vati 2 times a day. I was experiencing increased vagina discharge, also my periods were delayed. So, I stopped taking the Stree Rasayan. My periods started after 3 weeks and now not stopping. After 6-7 days I felt that the had stopped, but they started again and now not stopping. Its almost 5 days on the second round also. I am confused as to what is happening. I started Kanchanar Guggul only 2-3 days back for thyroid. Should I start Stree Rasayan or need to try Ashokarishta or some other medicine. I never had any problems with irregular periods or prolonged periods. My problem initially was only heavy periods during 5 days. Please advise. Will Giloy ghanvati also help me.

posted by vanita on 12 May 2013 20:36

Dear patient, There is nothing to worry for the swelling in armpit as it looks like that you have got some blood infection which has created this axillary lymph node swelling for this please take Divya Kamdudha ras 250 mg twice daily with honey and Divya Kanchnaar Guggulu 2 tabs twice daily before meals.Also start Divya Patrangasava 20 ml with 20 ml water after meals thrice daily. Avoid spicy food and also maintain a good hygiene of genitals for best results.You can continue Shilajeet and stri rasayan vati in future also. regards

Dr. Saurabh

posted by YogaGuru on 25 April 2013 12:16
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Irregular periods

asked by amitha on 12 January 2012 20:07
Namasthe, i m suffering from irregular periods (45days ,some time2 -3 months) and during periods there will be seviere stomach pain,normal flow till 3 days. i m married and not able to concieve.. nowadays i hav noticed thick hairs on my breast and face... i m very tensed.... kindly suggest me on this...plz plz i m waitin for your reply..!!!... Read More
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from irregular periods and severe stomach cramps and other associated complaints. As you are married and trying to conceive and not conceived yet, and there is possible hair growth on breast and face. This shows a possibility of hormonal imbalances which has to be analyzed. There are many reasons for irregular periods, based on your given complaints, there is a.. Read more

Delay in periods

asked by xampp on 15 May 2013 23:25
I am 28 years old, unmarried girl. I am getting my periods about gap of 2 or 3 months. Because of That I am gaining weight. Doctor suggest me ashokarishta syrup for my problem. Uses of this syrup is showing irregular periods. What does it meant? Is it for delay in periods or early in periods? I am suffering with delay in periods.Is it good for... Read More
Expert's Advice (Dr.Sharma):- Dear Ashokarishta is generally a good tonic for Uterus and its function and its correction ,, If the periods are irregular delayed or early ,it may be beneficial for the both This could be happening due to a lot of stress apart from Hormonal problems etc Do some yoga like given in yoga vcd for women Also you may take m2 tone and stri rasayan vati best of.. Read more

Improper periods

asked by Nilanshi on 1 November 2016 14:57
Hello doctor I am neelanshi I am 17years old and height is 5 feet. My weight is 75 kg. I am single and suffering from thyroid for 2 years but from last one year my thyroid is normal without any medicine.But suffering from irregular periods from last three years.i sleep 7 hours a day.i eat 6 chapatis a day with vegetables and a cup of tea two times a day. My thyroid results are... Read More
2 replies  -  Related Tags: Irregular, (mc), Periods
Expert's Advice (Dr.Ramani):- Bulky ovaries and cysts are due to the imbalance in the harmones. The functional cysts disappear within 3cycles and follicles lesser than 2cm are managed with medicines. Cysts larger than 6or8cm are advised for surgery based on the symptoms. Please follow healthy lifestyle to control the weight. These medicines will help to regularise the periods. Please do have regular checkups with your.. Read more

During menstrual periods its over bleeding

asked by harsha mahor on 9 February 2012 19:45
namestay babaji my mother is suffering from over bleeding problem for last 1 year her age is 45 she is also suffering from bp and diabetes and it is in control and. on 25 january (2nd day of period her stomach was paining vary badly so we consult the doctor . the doctor do sonography and said that her thaly become large and steal(badi or kharab) and she has to do operation of removing thely . Is... Read More
Expert's Advice (Dr.Vijay):- Hello, As your sister-in-law is suffering from heavy bleeding or menorrhagia or dysfunction uterine bleeding to various reasons. In your sister-in-law’s case it is mainly due to growths in uterus, and probably they are uterine fibroids though you have not mentioned in your query and it those uterine fibroids are more, and hampering lifestyle in terms of excessive bleeding, it is better to.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.